Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 50, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Aug 24, 2008, 4:00 PM EDT. It took effect at Aug 24, 2008, 10:00 PM EDT. It was in force for 56 hr.
The area
The counties it named.
The facts
- Issued
- Aug 24, 2008, 4:00 PM EDT (20:00 UTC)
- In effect from
- Aug 24, 2008, 10:00 PM EDT
- Expired
- Aug 27, 2008, 6:20 AM EDT
- In force
- 56 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 242000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 PM EDT SUN AUG 24 2008 LEZ142>149-250200- /O.NEW.KCLE.SC.Y.0050.080825T0200Z-080826T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 PM EDT SUN AUG 24 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT MONDAY. AS SURFACE HIGH PRESSURE BUILDS OVER LAKE ERIE NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 10 TO 20 KNOTS. WAVES WILL BUILD FROM 2 TO 4 FEET TO 4 TO 6 FEET BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
000 WHUS71 KCLE 250415 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1214 AM EDT MON AUG 25 2008 LEZ142>149-251215- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080826T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1214 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. AS SURFACE HIGH PRESSURE BUILDS OVER LAKE ERIE NORTHERLY WINDS ARE EXPECTED TO INCREASE TO 10 TO 20 KNOTS. WAVES WILL BUILD FROM 2 TO 4 FEET TO 4 TO 6 FEET BY EARLY MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 250745 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 345 AM EDT MON AUG 25 2008 LEZ142>149-251545- /O.EXT.KCLE.SC.Y.0050.000000T0000Z-080826T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 345 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT TUESDAY. WINDS WILL CONTINUE TO INCREASE THIS MORNING AND REACH 15 TO 25 KNOTS BEFORE NOON. WAVES WILL ALSO BUILD TO 5 TO 7 FEET BY THIS AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEINS
000 WHUS71 KCLE 251315 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 915 AM EDT MON AUG 25 2008 LEZ142>149-252115- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080826T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 915 AM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. NORTH TO NORTHEAST WINDS WILL CONTINUE TO INCREASE TO 15 TO 25 KNOTS BY MIDDAY. WAVES WILL ALSO BUILD TO 5 TO 7 FEET BY THIS AFTERNOON. WINDS AND WAVES WILL GRADUALLY SUBSIDE EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 251926 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 326 PM EDT MON AUG 25 2008 LEZ142>146-260330- /O.EXT.KCLE.SC.Y.0050.000000T0000Z-080826T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 326 PM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT TUESDAY. NORTHEAST WINDS WILL BECOME EAST TONIGHT AND THEN SWITCH BACK TO NORTHEAST ON TUESDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT AND THEN CONTINUE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ147>149-260330- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080826T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 326 PM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. NORTHEAST WINDS WILL BECOMING EAST OVERNIGHT. THIS WILL ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 260107 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 907 PM EDT MON AUG 25 2008 LEZ147>149-260800- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080826T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 907 PM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. NORTHEAST WINDS WILL BECOME EAST OVERNIGHT. THIS WILL ALLOW WAVES TO SUBSIDE BELOW SMALL CRAFT CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ142>146-260915- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080826T1900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 907 PM EDT MON AUG 25 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT TUESDAY. NORTHEAST WINDS WILL BECOME EAST TONIGHT AND THEN SWITCH BACK TO NORTHEAST ON TUESDAY. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 3 TO 5 FEET OVERNIGHT AND THEN CONTINUE ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 260829 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 429 AM EDT TUE AUG 26 2008 LEZ147>149-260930- /O.EXP.KCLE.SC.Y.0050.000000T0000Z-080826T0800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 429 AM EDT TUE AUG 26 2008 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. HOWEVER...THE WAVES TODAY WILL STILL BE 2 TO 4 FEET. $$ LEZ142>146-261630- /O.EXT.KCLE.SC.Y.0050.000000T0000Z-080827T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 429 AM EDT TUE AUG 26 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. EAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE THROUGH TONIGHT. WAVES WILL BE MAINLY 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIELTYKA
000 WHUS71 KCLE 261922 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 PM EDT TUE AUG 26 2008 LEZ142>146-270330- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080827T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 322 PM EDT TUE AUG 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHEAST WINDS OF 10 TO 20 KNOTS WILL BECOME EAST OVERNIGHT. AS THIS OCCURS WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 270119 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 919 PM EDT TUE AUG 26 2008 LEZ142>146-270800- /O.CON.KCLE.SC.Y.0050.000000T0000Z-080827T0800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 919 PM EDT TUE AUG 26 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. NORTHEAST WINDS OF 10 TO 20 KNOTS WILL BECOME EAST OVERNIGHT. AS THIS OCCURS WAVES OF 4 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KCLE 270757 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 357 AM EDT WED AUG 27 2008 LEZ146-270900- /O.CAN.KCLE.SC.Y.0050.000000T0000Z-080827T0800Z/ AVON POINT TO WILLOWICK OH- 357 AM EDT WED AUG 27 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ142>145-271600- /O.EXT.KCLE.SC.Y.0050.000000T0000Z-080827T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 357 AM EDT WED AUG 27 2008 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. EAST TO SOUTHEAST WINDS OF 10 TO 20 KNOTS WILL CONTINUE FOR MUCH OF THE DAY. THE 3 TO 5 FOOT WAVES WILL SUBSIDE TO 2 TO 4 FEET IN THE NEARSHORE WATERS AS THE DAY GOES ON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF NEAR 20 KNOTS AND/OR WAVES OF 4 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIELTYKA
000 WHUS71 KCLE 271020 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 620 AM EDT WED AUG 27 2008 LEZ142>145-271130- /O.CAN.KCLE.SC.Y.0050.000000T0000Z-080827T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 620 AM EDT WED AUG 27 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WAVES ARE EXCEPTED TO BE 2 TO 4 FEET TODAY. $$ KIELTYKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Aug 24, 3:42 PM EDT, 18 minutes earlier.
Area forecast discussion, Aug 24, 3:42 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
342 PM EDT SUN AUG 24 2008
.SYNOPSIS...
A COLD FRONT WILL FINISH CROSSING THE AREA THIS EVENING. A COOL
AND DRY SURFACE HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT FOR
MONDAY THROUGH WEDNESDAY. MOISTURE FROM THE REMNANTS OF FAY MAY
AFFECT EASTERN PORTIONS OF THE AREA TOWARD THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
FROM I-71 EASTWARD. STORMS DEVELOPED RIGHT ALONG THE FRONT AS
EXPECTED IN AREA OF GREATEST CAPE/NO CIN. THE QUESTION FOR
TONIGHT WILL BE HOW FAR EASTWARD THIS LINE CAN GET BEFORE THE
STABILIZATION PROCESS OF NIGHTFALL TAKES PLACE. WILL HAVE EARLY
EVENING WORDING FOR ONGOING SHRA/TS...WORDING IT ALL TONIGHT AS
SCATTERED. 50 POPS FOR INLAND PA AS LINE EXPECTED TO BE MORE SOLID
THERE WHEN IT REACHES THE LAKE BREEZE. OTHERWISE 40 POPS OR LESS
FOR AFTER 6PM. TEMPERATURES REALLY GOT TOASTY TODAY EVEN BEHIND
THE FRONT. WILL SEE COOLER TEMPS TONIGHT THAN PREVIOUS
NIGHTS...BUT THE COOLER NIGHTS WILL HAVE TO WAIT AS HIGH AND CAA
WILL JUST BE STARTING TONIGHT. CLOUDS WILL DECREASE TONIGHT.
&&
.SHORT TERM /MONDAY THROUGH THURSDAY/...
THE HIGH PRESSURE WILL CONTROL THE WEATHER THROUGH WEDNESDAY WITH
A DRY AND COOL FORECAST. COOLEST MORNING OF THE WEEK LOOKS TO BE
TUESDAY MORNING WITH UPPER 40S CREEPING INTO THE TYPICALLY COLDER
SPOTS. HIGHS BEGINNING TOMORROW RETREAT BACK INTO THE 70S. AFTER
THE HIGH SLIDES EAST THE AREA WILL SLOWLY BE UNDER THE INFLUENCE
OF THE REMNANTS OF FAY AND AN APPROACHING FRONT FROM THE MIDWEST.
THERE ARE STILL MODEL DIFFERENCES ON HANDLING OF THE REMNANTS OF
T.D. FAY AND HOW FAR NORTH AND HOW QUICKLY THE MOISTURE SPREADS
IN. BUT THERE WAS SOME SLOWING TO IT AND HAVE CHANCE POPS MOVING
INTO SOUTHERN AND EASTERN COUNTIES WEDNESDAY NIGHT AND THURSDAY
BEFORE THE MIDWEST SYSTEM PICKS IT UP AND MOVES IT EASTWARD.
AMOUNT OF CLOUD COVER DURING THIS TIME WILL AFFECT TEMPS BOTH
DURING THE DAY AND AT NIGHT. FOR NOW STUCK CLOSE TO GRIDDED MOS
FROM THE LATEST RUN.
&&
.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
PLENTY OF UNCERTAINTY CONTINUES TO THE PATH OF THE REMAINS OF FAY AS
IT MOVES NORTHWARD FROM THE GULF OF MEXICO REGION. APPEARS THAT IT
MAY BE PASSING TO OUR EAST BY FRIDAY WITH THE NEXT STORM SYSTEM
APPROACHING FROM THE WESTERN GREAT LAKES FOR FRIDAY INTO EARLY
SATURDAY. WILL RETAIN THE CHANCE POPS IN THE FORECAST. COLD FRONT
LOOKS TO PASS THROUGH NORTHERN OHIO ON SATURDAY. TEMPERATURES LIKELY
BE NEAR TO SLIGHTLY BELOW AVERAGE.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
COLD FRONT AT 17Z LOCATED NEAR AN LPR TO AOH LINE. ISOLATED TO
SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG THIS BOUNDARY AND
ALSO THE INTERACTION OF THE LAKE BREEZE AND FRONT. LOOKS LIKE WE
WILL NEED AT LEAST A VCTS FOR LOCATIONS ALONG AND EAST OF A CLE TO
MFD LINE. WILL CONTINUE TO MONITOR THROUGH TAF ISSUANCE TIME AND
ADD TEMPO GROUPS WHERE THEY LOOK NECESSARY. OTHERWISE EXPECT TO
SEE 4000 FOOT CEILINGS WITH LOCALLY LOWER MVFR CEILINGS IN THE
VICINITY OF THE SHOWERS/THUNDERSTORMS. MAY SEE SOME LIGHT FOG
WHERE RAIN FALLS THIS AFTERNOON/EVENING. SHOULD SEE SOME CLEARING
LATE TONIGHT AS WINDS SWING AROUND TO THE NORTH. WINDS SHOULD BE A
GUSTY THROUGH MID DAY MONDAY WITH GUSTS IN THE 15 TO 20 KT RANGE.
OUTLOOK...VFR CONDITIONS WILL PREVAIL MONDAY AND TUESDAY AT ALL
SITES. NON-VFR CONDITIONS WILL BE POSSIBLE AT THE EASTERN SITES
WEDNESDAY AND THURSDAY WHILE VFR CONDITIONS SHOULD HANG ON AT THE
WESTERN TERMINALS ALL THE WAY THROUGH THE END OF THE WEEK.
&&
.MARINE...
COLD FRONT CURRENTLY OVER LAKE ERIE EXTENDING FROM NEAR A LONG POINT
TO CLEVELAND LINE AT 19Z. FRONT WILL CONTINUE TO MOVE EASTWARD WITH
ANY SHOWERS AND THUNDERSTORMS REMAINING ALONG AND AHEAD OF THE
BOUNDARY. STRONGER NORTHWEST TO WEST WINDS WILL LAG THE INITIAL WIND
SHIFT BY SEVERAL HOURS AS WE AWAIT SURFACE HIGH PRESSURE TO BUILD
INTO NORTHERN OHIO FROM THE WESTERN GREAT LAKES. WINDS SHOULD
INCREASE TO AT LEAST 10 TO 20 KNOTS AND WILL LIKELY REMAIN NEAR THE
UPPER END OF THIS RANGE INTO MONDAY AFTERNOON. NORTHERLY FETCH
ACROSS THE LAKE SHOULD HELP TO BUILD WAVES TO 3 TO 6 FEET RANGE
ACROSS THE ENTIRE SOUTHERN LAKE ERIE SHORE LINE. WILL START A SMALL
CRAFT ADVISORY AT 10 PM TONIGHT. THIS MAY BE SLIGHTLY EARLY BUT
BELIEVE WINDS AND WAVES WILL BE HIGH ENOUGH BY THE 4 AM PACKAGE.
AS THE SURFACE HIGH SLIDES EASTWARD WE WILL SEE WINDS DECREASE AND
SHIFT AROUND TO THE NORTHEAST AND EAST. THERE IS A CHANCE THAT THE
SMALL CRAFT ADVISORY WILL BE CONTINUED LONGER ON THE WESTERN HALF OF
THE LAKE FOR MONDAY NIGHT INTO TUESDAY IF WINDS DO NOT DECREASE AS
MUCH AS ANTICIPATED.
NEXT WAVE MAY DEVELOP ALONG A FRONT THAT WILL LIFT NORTHWARD FROM
THE GULF OF MEXICO REGION. THIS WILL PRODUCE AN AREA OF LOW PRESSURE
NEAR THE OHIO RIVER VALLEY THAT MAY MOVE NORTHWARD ACROSS NORTHEAST
OHIO LATE IN THE WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 PM EDT
MONDAY FOR LEZ142>149.
&&
SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...MULLEN
AVIATION...MULLEN
MARINE...MULLENHazardous weather outlook, Aug 24, 3:24 PM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CLEVELAND OH 324 PM EDT SUN AUG 24 2008 OHZ006-008-013-014-017>023-027>033-036>038-047-PAZ002-003-251100- WOOD-SANDUSKY-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA- 324 PM EDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-OHZ003-007-009>012-089-PAZ001-251100- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-OTTAWA- ERIE OH-LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 324 PM EDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL FINISH MOVING ACROSS LAKE ERIE THIS EVENING. INCREASING WINDS AND WAVES IN THE WAKE OF THIS FRONT WILL INCREASE THE RISK OF RIP CURRENTS ALONG THE LAKESHORE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OUDEMAN
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 4:50 PM EDT | Areal Flood Advisory | CLE | Marion | 3 hr |
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.